Information and images for millions of products globally
Price: 12.0000 USD
The purpose of Panamax Paracetamol 500mg Pain & Fever Relief Tablets (Pack of 100) - EAN 9319733444120 is to provide temporary relief from pain and fever in both adults and children, including pain associated with teething, earaches, and immunization, arthritis, headaches, and muscular pain. It works by preventing the brain from receiving pain signals. It also acts in the brain to reduce fever.
Item Form: Tablets
Number of Tablets: 100
Storage: Store below 30°C
INGREDIENTS: Each tablet contains paracetamol 500mg. Contains: Maize Starch, Purified Talc, Pregelatinised Maize Starch, Povidone, Stearic Acid, and Potassium Sorbate.
DOSAGE: Adults: 1 to 2 tablets (maximum 8 per day) Children: (7-12 years): 1/2 to 1 tablet (maximum 4 tablets per day). Take with water every 3-4 hours if necessary.
CAUTION: For the treatment of minor and transient illnesses, and must be used exactly as instructed. Long-term use without medical supervision may be hazardous. Read the label carefully. If your symptoms don't go away, go to a medical professional.